Items where Author is "Hamid, M."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

(2002) "� Mathieu Function of Argument and Their Applications to the scattering by lossy Elliptic Cylinder". Journal of Applied Computational Electromagnetic Society Journal, 17 (3). pp. 209-217.

(2001) "Cutoff Wavenumbers of Elliptical Waveguide loaded with Non-Confocal Elliptic Metallic Core". Journal of electromagnetic waves and applications, 15 (1). pp. 25-39.

This list was generated on Tue May 28 03:47:29 2024 +03.